Zeet Cough Syrup (100Mg+4Mg+8Mg+50Mg) 100Ml

Zeet Cough Syrup (100Mg+4Mg+8Mg+50Mg) 100Ml

Item requires a valid prescription

Manufactured By Alembic Ltd

Composition Ammonium Chloride+Bromhexine+Diphenhydramine+Guaifenesin(100Mg+4Mg+8Mg+50Mg)

Rs 83.57

MRP Rs 92.85

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 100ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy